BibTeX record: journals/dm/Guruswami99

download as .bib file

@article{DBLP:journals/dm/Guruswami99,
  author    = {Venkatesan Guruswami},
  title     = {Enumerative aspects of certain subclasses of perfect graphs.},
  journal   = {Discrete Mathematics},
  year      = {1999},
  volume    = {205},
  number    = {1-3},
  pages     = {97--117},
  url       = {http://dx.doi.org/10.1016/S0012-365X(99)00022-9},
  doi       = {10.1016/S0012-365X(99)00022-9},
  timestamp = {Wed, 03 Sep 2014 07:03:00 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/Guruswami99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}